# SDR YENA20130828193

- Difficulty date: August 28, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 37,448 hours, 13,100 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 338968801
- Condition: Odor
- Location: Galley
- Part time: 16,655 hours, 6,390 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR DISCOVERED ENROUTE, COMING FROM FRONT COFFEEMAKERS.  CIRCUIT BREAKERS PULLED.  COFFEEMAKER WAS REMOVED AND REPLACED IAW AMM 25-35-15. OPS CHECKED OK.
